# SDR CA010111008

- Difficulty date: December 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 307002
- Condition: Leaking
- Location: Manual Hyd Pump
- Part time: 1,147 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION EMERGENCY HYDRAULIC HAND PUMP WAS FOUND LEAKING. NEW PUMP WAS INSTALLED AND TESTED AS PER PILATUS MAINTENANCE MANUAL.
